# SDR UALA2013050903248

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 50,316 hours, 12,709 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T1740172
- Part serial: 196FR
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TRAILING EDGE FLAP PANEL 196FR DAMAGED.  PART NUMBER 113T1740-172.  PART NUMBER CORRECTION CORRECT PART NUMBER IS 113T1740-178 REF IPC 53 66 56 010.  REPAIRED PANEL PER SRM 51 -70-05, SEALED.  PRIMED AND PAINT PER MM 51-21-00 (WPB 08602).  RE-INSTALLED PANEL.
